| Model Number |
MX9166 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
Event or Problem Description
It was reported that, there was a leak from the back side of the filter from the built-in circle area.There was no patient harm.
Additional Manufacturer Narrative
The customer¿s report that there was a leak from the back side of the filter from the built-in circle area was confirmed on one of the two returned sets.However, the leak occurred at the filter¿s weld line.The sets were visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Set 1 was observed to have white liquid within the set¿s tubing and 0.2 micron adult filter.Visual inspection of set 2 observed residual light brown fluid within the tubing.No visible damages or tool marks were observed.Functional testing was performed by attaching a 10ml bd lab syringe filled with blue dye water to set 1¿s female luer.The set was pressure tested and confirmed leak which was observed at filter¿s weld line.The root cause was due to a supplier manufacturing error by supplier.
Event or Problem Description
It was reported that there was a leak from the back side of the filter from the built-in circle area.There was no patient harm reported.